# SDR 250TR0028

- Difficulty date: March 31, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,225 hours, 26,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FUSELAGE SKIN AT THE LEFT AFT ENTRY DOOR CUTOUT LOWER FORWARD CORNER.  REPAIRED DAMAGE PER SRM 53-30-3 FIG. 24.
